# SDR DXTA2011061404515

- Difficulty date: June 14, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N300QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800164
- Aircraft time: 3,254 hours, 2,082 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE CLIMBING TO INITIAL ALTITUDE FLIGHT DECK HAD AN ODOR IRRITATING TO EYES AND NOSE.  APU WAS OFF.
